# SDR YENA2021101100671

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N934JB
- Make and model: Airbus A321-231
- Aircraft serial: 06130
- Aircraft time: 28,739 hours, 5,551 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLT 787, AIR RETURN BACK.  F/CTL FLAP SYS 1 FAULT.   R & R FLAP CONTROL UNIT 23CV VALVE BLOCK REF AMM 27-54-53 OPS CHECKED GOOD.
